# SDR TRBA20120326002

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 33,984 hours, 30,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4930, THE CREW REPORTED THE SERVICE DOOR LOWER EMERGENCY EXIT SIGN INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE SERVICE DOOR LOWER EXIT SIGN IAW JIC 25-26-27-RAI-10000-005 IAW W/C EX-335000-OPT-10000-001. THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
